# SDR CALA2017060901749

- Difficulty date: June 7, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 62,066 hours, 21,281 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8811
- Condition: Cracked
- Location: R1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED INSPECTION OF RT NR 1 WINDOW FRAME PER AVO 042817-0704-2 FOUND CRACK AT APPROX WL258. R1 WINDOW POST REPAIRED PER ECRA 5610-01401.
